# SDR 2005FA0001353

- Difficulty date: October 4, 2005
- Submitted: October 4, 2005
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10357426
- Condition: Cracked
- Location: Magneto
- Part time: 300 hours
- Component: Magneto, Cont
- Component part number: 101630509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE MAGNETOS IN SHOP FOR 500HR INSPECTION.  FOUND ALL THREE BLOCKS CRACKED AT FELT WASHER BORE, EXTENDING IN 2 CASES UP INTO TOWER.  THESE THREE BLOCKS ARE AFTERMARKET MANUFACTURE.
